Forum

Headache pain & Burst bllod vessels

Hi Peeps,

Just wondering if any of you get a sharp pain in your head which lasts for a minute or so and then later on find that you have a burst blood vessel in your eye?

I’m just not sure if it’s a symptom of MS or that fact that I take warfarin.

Any thoughts gratefully appreciated.

Janet x

Doesn’t sound like MS Janet. Does sound potentially nasty though! Change of warfarin dose?

Karen x

Hi Janet,

I get this too from time to time.

I Also take warfarin,seems like a link somwhere.

Take Care.

Chris.

Hi

I have been on warfarin 3.5mg for 14years now. Only been investigated for MS since december. I have only experienced shooting pains in my head on a rergular basis about 2 weeks ago which i was put on amitripiline 25mg. In all the time i have been taking warfarin i have never had the pain followed by burst blood vessel but yes i have had pains altough not sure what the cause was as have been nowhere near as bad as recent pains. Sorry i can’t help just another warfarin takers experience.

Hope you get it sorted

sonia x

Thanks Karen, Chris and Sonia I appreciate your imput. I usually have my wafarin checked every couple of weeks as it goes up and down like a yo-yo but this time the doc’ said to have it checked again in 4 weeks (which was 2 weeks ago). It was a different doc’ who said this, so today I spoke to the nurse who gives me my weekly injection and she said she would check it for me next week instead. It does seem to happen when it’s to low. My norm should be between 3 and 4. Will see how it goes until next week.

Thanks once again.

Janet x

Hi Janet

I have been on warfarin for 30 years now and only ever have had anything like this when my INR was too high.

I have a coagucheck and have to do my blood daily, cos it has a mind of its own, and goes up and down willy nilly, and adjust my warfarin accordingly. Sounds like a good idea to get your level checked to see if your dose needs adjusting.

Hope it settles down quickly for you, take care

Pam

Hi Pam,

Thanks for your reply, funny thing is this only happens to me when my INR is low, how odd!! Do you ever have the sharp pains in your head when your INR is to high?

Janet x

Hi Janet

Yes, I can get this when my INR is high.

I have to maintain mine between 3.5 and 4.5 and it has been when it is higher than 5.

Strange isn’t it? Doesn’t help with the medication for ms, cos anything makes mine go up and down like a yo-yo.

All good fun! Take care

Pam